Stability results for some classical convexity operations

Shiri Artstein-Avidan, Vitali Milman

Research output: Contribution to journalArticlepeer-review

Abstract

We study stability and super-stability results, in isomorphic form, for several equations on transforms of convex functions and bodies. We show that additivity of mappings on convex functions is super-stable, and that for maps on closed convex sets which include 0 both additivity and order preservation are stable.

Original languageEnglish
Pages (from-to)51-70
Number of pages20
JournalAdvances in Geometry
Volume13
Issue number1
DOIs
StatePublished - Jan 2013

All Science Journal Classification (ASJC) codes

  • Geometry and Topology

Fingerprint

Dive into the research topics of 'Stability results for some classical convexity operations'. Together they form a unique fingerprint.

Cite this